# SDR DXTA2024041111466

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000083
- Aircraft time: 746 hours, 1,370 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Part number: 528001556
- Condition: Faulted
- Location: Control Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, F
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 1720Z IN CRUISE FLT AT FL430 DESCENDING TO FL370 IN MODERATE TURBULENCE, CONTROL LOCK ON WHITE CAS MESSAGE ILLUMINATED.  FLT CONTROLS BECAME LOCKED & ACFT  BEING BLOWN OFF COURSE.  A/P  DISENGAGED &  CONTROL LOCK HANDLE JIGGLED IN UNLOCK POSITION UNTIL CAS MESSAGE WENT OUT. A/P ENGAGED & FLT CONTINUED WITHOUT FURTHER INCIDENCE. DURING GROUND STALL CHECK,  CONTROL LOCK HAD TO BE CYCLED TWICE TO ALLOW CHECK TO INITIATE DURING PREFLT TEST.  R & R AILERON PROX SENSOR WITH NEW.   FLT CONTROL DID NOT BECOME LOCKED IN FLT IAW TEAM700.  ADJUSTED ELEVATOR & AILERON TURNBUCKLES TO REMOVE PLAY OUT OF SYS. OPS CHECK GOOD.  ALL WORK IAW AMM 27-70-00 & WM 27-70-01.
